# SDR CHQA20140124020

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 26,028 hours, 21,889 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,886 hours, 25,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLOOR LIGHT STRIP NEAR SEATS 3 - 7 WERE FOUND TO BE INOPERATIVE.  REPLACED THE NR 2 EMERGENCY FLOOR LIGHT STRIP & ALL OPERATIONS CHECKED WERE FOUND TO BE GOOD.
